# SDR REXA200600042

- Difficulty date: March 20, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 11,805 hours, 10,330 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 08136
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN CLIMB RECEIVED LAVATORY SMOKE WARNING.  QRH FOLLOWED NO FIRE DETECTED RETURNED TO DEPARTURE AIRFIELD WITH UNEVENTFUL LANDING.  MAINTENANCE TROUBLESHOT FOUND FAULTY DETECTOR REMOVED AND REPLACED DETECTOR PER AMM.
